ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Arun, KR and Lukacova-Medvidova, M and Prasad, Phoolan and Rao, Raghurama SV (2010) An Application of 3-D Kinematical Conservation Laws: Propagation of a 3-D Wavefront. In: SIAM Journal on Applied Mathematics, 70 (7). pp. 2604-2626.

Conca, Carlos and Vanninathan, Muthusamy (1997) Homogenization of periodic structures via Bloch decomposition. In: SIAM Journal on Applied Mathematics, 57 (6). pp. 1639-1659.

Chakrabarti, A and George, AJ (1997) Diagonalizable Generalized Abel Integral Operators. In: SIAM Journal on Applied Mathematics, 57 (2). pp. 568-575.

This list was generated on Thu Apr 18 15:09:40 2024 IST.